Alabama, 2011Damaging Winds in Alabama, June 21 to 24, 2011
June 21 to 24, 2011 · NWS MOB · 3 events in 3 counties and zones
Thunderstorms produced high winds that caused damage in southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced high winds that caused damage in southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 21, 5:50 PM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 21, 5:50 PM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
650 PM CDT TUE JUN 21 2011
.AVIATION...(00Z ISSUANCE)...VFR EXCEPT IN AND AROUND SCT/BKN TSRA
THROUGH MIDNIGHT. EXPECTING MOST CONVECTION WEST OF I-65. CIGS NEAR
THUNDERSTORMS TO 010. WIND DECREASING TO 4 TO 7 KNOTS OVERNIGHT.
WIND VRBL AND GUSTY VCTS.
*************************PREVIOUS*******************************
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)CURRENTLY OVER THE
CONUS...AN UPPER LOW IS PUSHING EAST-NORTHEAST OVER THE NORTHERN
PLAINS...WITH HIGH PRESSURE CENTERED OVER OVER THE FL PENINSULA. A
RIDGE STRETCHED NORTH OVER THE EASTERN CONUS TOWARDS THE GREAT
LAKES...THEN NORTHWEST OVER THE CA PLAINS. AN UPPER TROUGH IS
ORGANIZING SOUTH OF THE NORTHERN PLAINS LOW...WITH A SHORTWAVE FIRING
OFF THE CURRENT ACTIVITY JUST TO THE WEST OF THE FA. THE PLAINS
SYSTEM HAS PUSHED A FRONT FROM THE NORTHERN MISS RIVER VALLEY TO NEAR
SE NM. A SURFACE RIDGE OF HIGH PRESSURE STILL PUSHES WEST OVER THE
NORTHERN GULF OF MEX...KEEPING THE NORTHERN GULF COAST UNDER STEADY
SOUTHERLY FLOW.
FOR TONIGHT THROUGH WEDNESDAY...THE UPPER PLAINS SYSTEM BEGINS TO
OCCLUDE AS IT PUSHES EAST. THE SURFACE FRONT MAKES A LITTLE EASTWARD
PROGRESS...ACCORDING TO GUIDANCE...BUT WITH THE SURFACE/UPPER LEVEL
HIGH REMAINING IN CONTROL OVER THE EASTERN GULF...THIS EASTWARD
MOVEMENT IS SMALL. SEVERAL PIECE/LOBES OF ENERGY SWING AROUND THE
SOUTH SIDE OF THE UPPER LOW...HELPING TO ORGANIZE A SHALL TROUGH OVER
THE PLAINS AND MOVE IT EASTWARDS TOWARDS THE AREA. GUIDANCE IS ALSO
ADVERTISING SEVERAL PIECES OF ENERGY MOVING THROUGH THE TROUGH
TROUGH...OVER THE FA. THE RESULT IS AN INCREASE IN THE CHANCE OF RAIN
FOR THE AREA. FOR THE FORECAST...WITH THE NAM APPEARING TO HAVE A
BETTER GRIP ON THE ATMOSPHERE...HAVE LEANED TOWARDS THE NAM SOLUTIONS
FOR THE POPS. WITH THE INCREASE IN CLOUD COVER...HAVE BLENDED THE
MAV/MET TEMPS...MAINLY OVER INLAND AREAS AS FEEL THE INCREASED CLOUD
COVER DURING THE DAY WILL HELP TO LIMIT WEDNESDAY'S DAYTIME HIGHS.
FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... THE AXIS OF THE UPPER
TROUGH SLOWLY PUSHES EAST OVER THE FA...HELPING TO KEEP THE CHANCE
FOR RAIN A BIT ABOVE AVERAGE...BUT NOT QUITE AS HIGH AS WEDNESDAY...
WITH THE EXTRA IMPULSES GENERALLY EAST OF THE FA. HAVE WENT WITH A
BLEND OF GFS/NAM SOLUTIONS...THEN ADJUSTED FROM THERE...WITH BOTH IN
GENERALLY GOOD AGREEMENT WITH THE BIGGER PICTURE.
.LONG TERM...GUIDANCE CONTINUES TO BE IN PRETTY GOOD AGREEMENT FRIDAY
INTO THE WEEKEND...WITH THE BASE OF THE TROUGH BECOMING ANCHORED OVER
THE BAY OF CAMPECHE...AS THE UPPER LOW CONTINUES TO PUSH EAST. THE
RESULT IS A WEAK TROUGH REMAINING OVER THE FA INTO THE COMING
WEEK...HELPING TO KEEP POPS ABOVE SEASONAL INTO THE COMING WEEK...AND
A DECREASE TO SEASONAL IN THE COMING WEEK AS THE UPPER TROUGH FILLS
A BIT.
&&
.AVIATION...(18Z ISSUANCE)...VFR CONDITIONS EXPECTED FOR THE NEXT 24
HOURS EXCEPT IN AND AROUND SCATTERED THUNDERSTORMS THROUGH THIS
EVENING. MOST OF THE THUNDERSTORM ACTIVITY SHOULD REMAIN ALONG AND
WEST OF 1-65 CORRIDOR. CEILINGS NEAR THUNDERSTORMS WILL LOWER TO
AROUND 3K FT. WINDS WILL BE MOSTLY SOUTH 13 TO 17 KNOTS THIS
AFTERNOON AND DECREASING TO 4 TO 7 KNOTS OVERNIGHT. HIGHER WINDS CAN
BE EXPECTED NEAR THUNDERSTORMS. /04
&&
.MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF WILL
MAINTAIN A GENERALLY MODERATE SOUTHERLY WIND FLOW OVER THE MARINE
AREA THROUGH MIDWEEK. WINDS AND SEAS WILL BUILD SLIGHTLY LATE IN THE
WEEK AS LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS. /04
&&
.FIRE WEATHER...SOUTHERLY FLOW IS EXPECTED TO CONTINUE THROUGH THE
PERIOD. THERE WILL BE A STEADY INCREASE IN THE CHANCE OF RAIN INTO
WEDNESDAY AS AN UPPER SYSTEM APPROACHES THE AREA. WITH THE SLOW
MOVEMENT OF THE UPPER SYSTEM OVER...THEN EAST OF THE AREA INTO THE
WEEKEND...ABOVE NORMAL CHANCES FOR RAIN IS EXPECTED. NO PROBLEMS
NOTED WITH DISPERSIONS OR LOW RELATIVE HUMIDITY VALUES AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 75 89 74 90 / 20 70 50 50
PENSACOLA 77 91 76 90 / 10 40 30 50
DESTIN 77 89 80 90 / 05 30 20 50
EVERGREEN 72 89 72 90 / 10 60 40 40
WAYNESBORO 72 89 70 90 / 30 70 50 30
CAMDEN 73 88 71 90 / 20 70 50 40
CRESTVIEW 73 92 74 90 / 05 40 20 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 21, 8:46 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
946 AM CDT TUE JUN 21 2011
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221445-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
946 AM CDT TUE JUN 21 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST
MISSISSIPPI AND GRADUALLY SPREAD FURTHER EAST INTO SOUTHWESTERN
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THE
AFTERNOON...THEN DIMINISH DURING THE EVENING HOURS. ATMOSPHERIC
CONDITIONS SUPPORT SOME STORMS BECOMING STRONG WITH GUSTY WINDS AND
SMALL HAIL BEING THE MAIN THREATS...BUT SEVERE THUNDERSTORM
DEVELOPMENT IS NOT ANTICIPATED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON. GUSTY
STRAIGHT LINE WINDS AND SMALL HAIL WILL BE THE MAIN THREATS...BUT NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH MONDAY.
In the hours before
Special weather statement, Jun 21, 4:34 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT TUE JUN 21 2011
ALZ051-212315-
CHOCTAW AL-
534 PM CDT TUE JUN 21 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 615 PM CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF BUTLER TO 10 MILES WEST OF BUTLER TO 17 MILES SOUTHEAST
OF QUITMAN...AND MOVING NORTHEAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
TOXEY...NEEDHAM...LISMAN AROUND 545 PM CDT...
WIMBLY...CHAPPELL HILL AROUND 550 PM CDT...
BUTLER AROUND 600 PM CDT...
MT STERLING...MOUNT STERLING...DEAS AROUND 610 PM CDT...
PENNINGTON AROUND 615 PM CDT...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
&&
PURDY
Special weather statement, Jun 21, 5:11 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
611 PM CDT TUE JUN 21 2011
MSZ075-078-220015-
STONE MS-PERRY MS-
611 PM CDT TUE JUN 21 2011
...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS WILL AFFECT STONE
AND SOUTHWESTERN PERRY COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH
715 PM CDT...
AT 608 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES WEST OF
WIGGINS TO 20 MILES NORTH OF DIAMONDHEAD TO 20 MILES WEST OF
DIAMONDHEAD...AND MOVING EAST AT 25 MPH.
THESE THUNDERSTORMS WILL BE NEAR...
ROGERS LAKE AROUND 635 PM CDT...
WIGGINS AROUND 700 PM CDT...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THESE STORMS APPROACH.
THESE STORMS MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Special weather statement, Jun 21, 5:28 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
628 PM CDT TUE JUN 21 2011
MSZ067-075-076-078-079-220100-
GEORGE MS-STONE MS-PERRY MS-GREENE MS-WAYNE MS-
628 PM CDT TUE JUN 21 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEORGE...STONE...
PERRY...GREENE AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH
800 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES
NORTHWEST OF WAYNESBORO TO 15 MILES SOUTHWEST OF WIGGINS...AND
MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
NEW AUGUSTA AROUND 645 PM CDT...
RICHTON...WIGGINS AROUND 650 PM CDT...
BEAUMONT AROUND 705 PM CDT...
WAYNESBORO AROUND 715 PM CDT...
MCLAIN AROUND 720 PM CDT...
ROBINSON JUNCTION...AVENT STATION AROUND 735 PM CDT...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
PURDY
Special weather statement, Jun 21, 6:01 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
701 PM CDT TUE JUN 21 2011
ALZ051>053-220045-
WASHINGTON AL-CLARKE AL-CHOCTAW AL-
701 PM CDT TUE JUN 21 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...WESTERN
CLARKE AND SOUTHERN CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH
745 PM CDT...
AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF WAYNESBORO TO 13 MILES NORTHWEST OF CHATOM TO 6 MILES
NORTHWEST OF LEAKESVILLE...AND MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
SILAS AROUND 720 PM CDT...
CHATOM AROUND 730 PM CDT...
GILBERTOWN AROUND 735 PM CDT...
TOXEY...SERVICE...CHAPPELL HILL AROUND 740 PM CDT...
WIMBLY...COFFEEVILLE...SAINT STEPHRNS AROUND 745 PM CDT...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
PURDY
Special weather statement, Jun 21, 7:16 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
816 PM CDT TUE JUN 21 2011
ALZ054>057-059-060-220215-
ESCAMBIA AL-COVINGTON AL-CONECUH AL-MONROE AL-BUTLER AL-WILCOX AL-
816 PM CDT TUE JUN 21 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ESCAMBIA...
NORTHWESTERN COVINGTON...CONECUH...MONROE...WESTERN BUTLER AND
SOUTHERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 915 PM CDT...
AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
SOUTHEAST OF THOMASVILLE TO MONROEVILLE TO 13 MILES NORTHWEST OF
ATMORE...AND MOVING EAST AT 40 MPH.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
HOLMAN PRISON AROUND 825 PM CDT...
PETERMAN...REPTON AROUND 830 PM CDT...
VREDENBURGH...I65 AND AL 113 AROUND 835 PM CDT...
CORDUROY STATION...BEATRICE...I65 AND AL 41 AROUND 840 PM CDT...
TURKESTAN...I65 AND CR 6 AROUND 845 PM CDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 125.
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
PURDY
Thunderstorm Wind, Monroe
- When
- June 21, 7:40 PM CST to 7:42 PM CST
- Where
- Monroe County, Frisco City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.430, -87.420
Winds estimated at 60 mph downed trees and power lines.
Thunderstorm Wind, Conecuh
- When
- June 21, 8:00 PM CST to 8:02 PM CST
- Where
- Conecuh County, Evergreen
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.430, -86.970
Winds estimated at 60 mph downed numerous trees around the county causing power outages.
Thunderstorm Wind, Butler
- When
- June 24, 7:55 PM CST to 7:57 PM CST
- Where
- Butler County, Greenville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.830, -86.630
Winds estimated at 60 mph downed numerous trees around the county causing power outages.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flooding in Illinois, June 21, 20112 injured · $2.5 million · EF1 · 80 events
- Damaging Winds in Indiana, June 21, 20111 death · 1 injured · $23,000 · 56 kt wind · 5 events
- Damaging Winds and Lightning Strikes in Alabama, June 21, 20112 injured · $578,000 · 70 kt wind · 86 events
- Heat in Virginia, June 21, 20111 death · 1 event
- Flash Flooding and Flooding in Michigan, June 21 to 22, 20114 injured · $1.5 million · 2 in hail · 22 events
- Flash Flooding and Damaging Winds in Illinois, June 21 to 22, 2011$698,000 · 61 kt wind · 39 events
- Flash Flooding and Hail in Virginia, June 21, 2011$323,000 · 1.75 in hail · 53 events
- Tornadoes and Flash Flooding in Wisconsin, June 21, 20111 injured · $409,000 · EF1 · 16 events
- Tornadoes and Hail in Texas, June 21, 2011$1.0 million · EF0 · 16 events
- Hail and Damaging Winds in Texas, June 21 to 22, 2011$226,000 · 1.75 in hail · 31 events
- Damaging Winds in Tennessee, June 21, 2011$315,000 · 60 kt wind · 20 events
- Tornado and Flash Flood in Minnesota, June 21, 2011$600,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328071, 328072, 328074.